MathSciNet Relay Station
MathSciNet bibliographic data
MR2335030 34B10 (34A45 34B18 47N20)
Sun, Bo; Ge, WeiGao Successive iteration and positive pseudo-symmetric solutions for a three-point second-order $p$-Laplacian boundary value problems. Appl. Math. Comput. 188 (2007), no. 2, 1772–1779.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement